Alert archive / California / Storm Watches in 2016
Storm Watch 1, NWS Eureka, CA
NWS Eureka, CA issued this storm watch at Oct 11, 2016, 3:05 AM PDT. It took effect at Oct 13, 2016, 9:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 11, 2016, 3:05 AM PDT (10:05 UTC)
- In effect from
- Oct 13, 2016, 9:00 AM PDT
- Expired
- Oct 12, 2016, 3:21 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
331 WHUS76 KEKA 111005 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 305 AM PDT TUE OCT 11 2016 PZZ450-111815- /O.NEW.KEKA.GL.A.0025.161013T1600Z-161014T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 305 AM PDT TUE OCT 11 2016 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT. * WINDS...S WIND 25 TO 35 KT...WITH GUSTS TO AROUND 40 KT IN THE AFTERNOON AND EVENING HOURS ON THURSDAY. STRONGEST WINDS NEAR POINT SAINT GEORGE. * WAVES/SEAS...COMBINED SEAS 13 TO 17 FEET ON THURSDAY. SOUTHWESTERLY WAVE COMPONENT AT AROUND 10 SECONDS. WESTERLY WAVE COMPONENT AT AROUND 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-111815- /O.NEW.KEKA.SR.A.0001.161013T1600Z-161014T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 305 AM PDT TUE OCT 11 2016 ...STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM WATCH... WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT. * WINDS...SW WIND 30 TO 40 KT...WITH GUSTS TO 50 KT POSSIBLE IN THE AFTERNOON AND EVENING HOURS ON THURSDAY. STRONGEST WINDS NEAR OREGON WATERS. * WAVES/SEAS...COMBINED SEAS 14 TO 18 FEET BY THURSDAY AFTERNOON...BUILDING TO 19 TO 22 FEET BY THURSDAY EVENING. SOUTHERLY WAVE COMPONENT AT AROUND 10 SECONDS...WHILE WESTERLY WAVE COMPONENT AT AROUND 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
019 WHUS76 KEKA 111535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT TUE OCT 11 2016 PZZ450-112345- /O.CON.KEKA.GL.A.0025.161013T1600Z-161014T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 835 AM PDT TUE OCT 11 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * SOUTH WINDS UP TO 40 KNOTS ON THURSDAY. * COMBINED SEAS UP TO 18 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-112345- /O.CON.KEKA.SR.A.0001.161013T1600Z-161014T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PDT TUE OCT 11 2016 ...STORM WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * SOUTH WINDS UP TO 55 KNOTS ON THURSDAY. * COMBINED SEAS UP TO 22 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
069 WHUS76 KEKA 112123 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 PM PDT TUE OCT 11 2016 PZZ475-120530- /O.EXB.KEKA.GL.A.0025.161013T2000Z-161014T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 PM PDT TUE OCT 11 2016 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * SOUTH WINDS UP TO 40 KNOTS THURSDAY AND THURSDAY NIGHT. * COMBINED SEAS UP TO 18 FEET THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-120530- /O.CON.KEKA.GL.A.0025.161013T1600Z-161014T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 223 PM PDT TUE OCT 11 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * SOUTH WINDS UP TO 40 KNOTS THURSDAY AND THURSDAY NIGHT. * COMBINED SEAS UP TO 18 FEET THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-120530- /O.CON.KEKA.SR.A.0001.161013T1600Z-161014T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 PM PDT TUE OCT 11 2016 ...STORM WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * SOUTH WINDS UP TO 55 KNOTS THURSDAY AND THURSDAY NIGHT. * COMBINED SEAS UP TO 22 FEET THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
808 WHUS76 KEKA 120334 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 PM PDT TUE OCT 11 2016 PZZ450-121145- /O.CON.KEKA.GL.A.0025.161013T1600Z-161014T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 834 PM PDT TUE OCT 11 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * SOUTH WINDS UP TO 40 KNOTS THURSDAY AND THURSDAY NIGHT. * COMBINED SEAS UP TO 18 FEET THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-121145- /O.CON.KEKA.GL.A.0025.161013T2000Z-161014T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 PM PDT TUE OCT 11 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * SOUTH WINDS UP TO 40 KNOTS THURSDAY AND THURSDAY NIGHT. * COMBINED SEAS UP TO 18 FEET THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-121145- /O.CON.KEKA.SR.A.0001.161013T1600Z-161014T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 PM PDT TUE OCT 11 2016 ...STORM WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * SOUTH WINDS UP TO 55 KNOTS THURSDAY AND THURSDAY NIGHT. * COMBINED SEAS UP TO 22 FEET THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
051 WHUS76 KEKA 121021 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 321 AM PDT WED OCT 12 2016 PZZ450-121830- /O.UPG.KEKA.GL.A.0025.161013T1600Z-161014T1000Z/ /O.NEW.KEKA.GL.W.0051.161013T1600Z-161014T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 321 AM PDT WED OCT 12 2016 ...GALE WARNING IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT PDT THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT PDT THURSDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS THURSDAY AND THURSDAY NIGHT. * WAVES/SEAS...COMBINED SEAS UP TO 18 FEET THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-121830- /O.UPG.KEKA.GL.A.0025.161013T2000Z-161014T1000Z/ /O.NEW.KEKA.GL.W.0051.161013T2000Z-161014T0700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 321 AM PDT WED OCT 12 2016 ...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO MIDNIGHT PDT THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO MIDNIGHT PDT THURSDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS THURSDAY AND THURSDAY NIGHT. * WAVES/SEAS...COMBINED SEAS UP TO 18 FEET THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-121830- /O.UPG.KEKA.SR.A.0001.161013T1600Z-161014T1000Z/ /O.NEW.KEKA.SR.W.0002.161013T1600Z-161014T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 321 AM PDT WED OCT 12 2016 ...STORM WARNING IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT PDT THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT PDT THURSDAY NIGHT. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS 35 TO 45 KNOTS WITH GUSTS TO AROUND 55 KT THURSDAY AND THURSDAY NIGHT. * WAVES/SEAS...COMBINED SEAS AROUND 22 FEET THURSDAY AND THURSDAY NIGHT. SOME ISOLATED AREAS CAN SEE HIGHER WAVE HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ455-121830- /O.NEW.KEKA.SC.Y.0092.161013T2000Z-161014T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 321 AM PDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 3 AM PDT FRIDAY. * WINDS...SOUTH WINDS TO 20 KNOTS WITH GUSTS TO 30 KNOTS THURSDAY AND THURSDAY NIGHT. HIGHER GUSTS NEAR CAPE MENDOCINO. * WAVES/SEAS...COMBINED SEAS AS HIGH AS 16 FEET THURSDAY AND THURSDAY NIGHT...MOSTLY FROM WESTERLY SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this storm watch went out at Oct 10, 6:44 PM PDT, 8 hours 21 minutes earlier.
Area forecast discussion, Oct 10, 6:44 PM PDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 644 PM PDT MON OCT 10 2016 .SYNOPSIS...Dry through Wednesday, with coastal marine stratus during the overnight hours. A series of strong pacific fronts will bring periods of gusty winds and heavy rain to the region from Thursday through Sunday...a brief break in the weather on Friday. && .UPDATE... Adjusted sky cover along the Mendocino coast and brought clouds into the Anderson Valley for the overnight hours. Other than that, the forecast is on track. && .PREV DISCUSSION... /issued 416 PM PDT MON OCT 10 2016/ SYNOPSIS...Dry through Wednesday, with coastal marine stratus during the overnight hours. A series of strong pacific fronts will bring periods of gusty winds and heavy rain to the region from Thursday through Sunday...a brief break in the weather on Friday. DISCUSSION...This season's first significant storm system will be impacting NW California on Thursday, bringing in periods of heavy rain and strong winds. Another storm system will bring in a second round of heavy rain and strong winds on Saturday. Prior to these two storm systems, the fair weather will continue through first part of Wednesday, with daily occurrence of coastal marine stratus. The initial heaviest bands of rain wont likely reach the coast until late Thursday afternoon. Looks like most of the area will see about 2 to 5 inches of rainfall, with the highest amounts in Del Norte County. Besides heavy rain, do expect strong wind gusts in the area on Thursday. For exposed ridge top locations, do expect southerly wind gusts to 70 mph. The strong wind should subside Thursday night. A brief break between fronts should occur on Friday. By Saturday, another strong weather front will make landfall along NW California coast, thus bringing in another round of strong winds and heavy rain. This second weather front looks to be pushing through the area at a faster speed than the first front. Concerned that the strong winds associated with this second front will be stronger than the first front. The faster forward motion of the front will lead to more momentum transfer, and that may lead to stronger wind gusts. Weather Prediction Center anticipates up to 18 inches of rain for these two weather fronts combined for part of Del Norte County through Sunday night...which is likely a bit high this far out. Expect those numbers to drop over the next few days. Nonetheless there will be a good dosing of rain for the near coast and coastal interior areas this weekend. AVIATION...A shallow layer of fog and low clouds will continue to produce LIFR conditions at the coastal terminals tonight. Both KCEC and KACV have dropped below minimums for the last couple of nights. See no reason why conditions will be any different tonight. The timing of LIFR has been based largely on persistence. The layer has been too shallow to affect KUKI where VFR will persist through the period. Fog and low clouds will continue to cover the Mendocino coastline, however. MARINE......STRONG WINDS AND LARGE SEAS EXPECTED THU THROUGH SAT... Weak high pressure offshore will maintain light winds across the area into Wednesday. Winds will become south and increase on Thu with strong gales expected as a low pressure system deepens north of the area. Models continue to indicate a low-level jet developing along our coast with boundary layer winds near 60 kts. GALES ARE HIGHLY PROBABLE FROM CAPE MENDOCINO NORTHWARD ON THU. STORM FORCE GUSTS ARE POSSIBLE ON THU TOO. GALES are not as certain for Mendocino waters. Headlines have been added to the forecast to highlight the change-over to stormy weather that will likely last into the weekend. Large westerly-northwesterly swell will build late in the week. Breakers could reach 25 feet by Thu evening. It will be marginal for an advisory, but since it is the first large swell of the season our criteria will not be as stringent. Another burst of westerly winds will generate another push of water over the weekend. Mariners and beach enthusiast should ALWAYS monitor weather and ocean conditions. HIGH SURF ADVISORIES or BEACH HAZARD STATEMENTS will be forthcoming later in the week. && .EKA Watches/Warnings/Advisories... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...None. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Oct 10, 11:14 AM PDT, 15 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1114 AM PDT MON OCT 10 2016 CAZ101-103-104-111815- COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- 1114 AM PDT MON OCT 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TWO STRONG PACIFIC FRONTS WILL MOVE ACROSS THE NORTH COAST...THE FIRST ON THURSDAY...FOLLOWED BY THE SECOND ON SUNDAY WHICH WILL BRING PERIODS OF HEAVY RAIN AND GUSTY WINDS. 3 TO 6 INCHES OF RAIN IS EXPECTED ACROSS NORTH COAST COMMUNITIES...WHILE AREAS ALONG THE NORTHERN COASTAL MOUNTAINS MAY SEE RAIN AMOUNTS OF 6 TO 8 INCHES LOCALLY OVER RAIN PRONE AREAS. ALTHOUGH SMALL CREEKS AND STREAMS MAY BE FULL...LARGE MAINSTREAM RIVERS ARE EXPECTED TO REMAIN WELL BELOW MONITOR STAGE. COASTAL COMMUNITIES CAN EXPECT SOUTH WINDS OF 20 TO 30 MPH ON THURSDAY AND SATURDAY WITH STRONGER GUSTS TO 45 MPH LOCALLY ALONG COASTAL BLUFFS AND WIND PRONE AREAS SUCH AS CRESCENT CITY AND TRINIDAD HEAD. HIGH SURF IN EXCESS OF 20 FEET POSSIBLE THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ102-105-106-111815- DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR- 1114 AM PDT MON OCT 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TWO STRONG PACIFIC FRONTS WILL MOVE ACROSS THE NORTH COAST INTERIOR...THE FIRST ON THURSDAY...FOLLOWED BY THE SECOND ON SUNDAY WHICH WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN AND GUSTY WINDS. A TOTAL OF 5 TO 8 INCHES OF RAIN IS EXPECTED ACROSS THE COASTAL AND INTERIOR MOUNTAINS FROM THURSDAY THROUGH SUNDAY. HIGHEST RAINFALL AMOUNTS OVER RAIN PRONE AREAS DEL NORTE COUNTY AND COASTAL RANGES OF HUMBOLDT COUNTY. ALTHOUGH SMALL CREEKS AND STREAMS MAY BE FULL...LARGE MAINSTREAM RIVERS WILL REMAIN WELL BELOW MONITOR STAGE. STRONGER WINDS ARE ALSO LIKELY ALONG HIGHER ELEVATIONS AND RIDGES WHERE GUSTS FROM 50 TO 70 MPH ARE POSSIBLE FOR ELEVATED COMMUNITIES SUCH AS KNEELAND AND FICKLE HILL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ109-111815- MENDOCINO COAST- 1114 AM PDT MON OCT 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TWO STRONG PACIFIC FRONTS WILL MOVE ACROSS THE NORTH COAST WHILE EXTENDING SOUTHWARD ACROSS THE MENDOCINO COAST. THE FIRST WILL ARRIVE ON THURSDAY...FOLLOWED BY THE SECOND ON SUNDAY WHICH WILL BRING PERIODS OF HEAVY RAIN AND GUSTY WINDS. 1 TO 3 INCHES OF RAINFALL IS EXPECTED ALONG THE MENDOCINO COASTAL COMMUNITIES THURSDAY THROUGH SUNDAY. HEAVIER RAIN IS LIKELY ACROSS WESTERN SLOPES OF THE THE MENDOCINO COASTAL MOUNTAINS WHERE A TOTAL OF 3 TO 6 INCHES MAY BE OBSERVED. ALTHOUGH SMALL CREEKS AND STREAMS MAY BE FULL LARGE MAINSTREAM RIVERS WILL REMAIN WELL BELOW MONITOR STAGE. PERIODS OF GUSTY SOUTH WINDS ARE ALSO EXPECTED ALONG THE MENDOCINO COAST RANGING FROM 15 TO 25 MPH WITH LOCALLY STRONGER GUSTS TO NEAR 35 MPH ARE POSSIBLE. HIGH SURF IN EXCESS OF 20 FEET POSSIBLE THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ107-108-110>113-111815- NORTHERN TRINITY-SOUTHERN TRINITY-NORTHWESTERN MENDOCINO INTERIOR- NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR- SOUTHEASTERN MENDOCINO INTERIOR- 1114 AM PDT MON OCT 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TWO STRONG PACIFIC FRONTS WILL MOVE ACROSS THE NORTH COAST AND ACROSS THE NW CA INTERIOR. THE FIRST WILL ARRIVE ON THURSDAY...FOLLOWED BY THE SECOND ON SUNDAY WHICH WILL BRING PERIODS OF HEAVY RAIN AND GUSTY WINDS. 3 TO 5 INCHES OF RAINFALL IS EXPECTED ACROSS THE VALLEY COMMUNITIES THURSDAY THROUGH SUNDAY. HOWEVER HEAVIER RAIN IS LIKELY ACROSS WESTERN SLOPES OF THE INTERIOR MOUNTAINS AND LOCALLY WHERE A TOTAL OF 5 TO 7 INCHES MAY BE OBSERVED. ALTHOUGH SMALL CREEKS AND STREAMS MAY BE FULL LARGE MAINSTREAM RIVERS WILL REMAIN WELL BELOW MONITOR STAGE. PERIODS OF GUSTY SOUTH WINDS ARE ALSO EXPECTED ALONG THE MENDOCINO COAST RANGING FROM 15 TO 25 MPH WITH LOCALLY STRONGER GUSTS TO NEAR 35 MPH ARE POSSIBLE. HIGH SURF IN EXCESS OF 20 FEET POSSIBLE THURSDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 3:05 AM PDT | Gale Watch | EKA | 24 hr | |
| Oct 11, 1:31 PM PDT | High Wind Watch | EKA | Del Norte, Humboldt | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.